# SDR DL72S954698

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON HMV, FOUND NR 2 ENG PYLON CIRCUMFERENTIAL ANGLE FOR MOUNTING SURFACE OF FWD COWL HAS TEMPORARY REPAIR INSTALLED.  FABRICATED AND INSTALLED NEW ANGLE PER MM 53-11-0.
